i was taking vic 750s two a day almost every day for three weeks, and i recently stopped because i didnt like what was happening to me. two days later i have a panic attack, diarreah, sweating, dizzyness and feel completly not myself and felt fluish. next day another anxiety attack, not so severe, and this is day four and ive been having anxiety problems leaving me not able to go to school, but ive been able to sorta control it, and not have an attack. yesterday and the day before i had harsh headaches. everyday ive cried, feeling like im losing it or will never be the same, and the crying comes outta no where, i just get really emotional and break down. i feel sorta fluish when the anxiety comes around, and i feel like staying home most the day and sometimes it feels fine to go drive somewhere. no vomiting , or pains, but anxiety that is scaring me, and making me think i could just have developed anxiety disorder. do you tihnk this is all vicodin withdrawal, and if it is, is there any way i could still be developing anxiety disorder, or does the anxiety always seem to go away when the withdrawals do. sorry for all the questions, but im scared , and would really appreciate all the help i can. i guess my main question is : can the anxiety be learned and stay after the withdrawals are over, or does the anxiety dissapear with the other symptoms?
Yes i have personally. So i understand. I have had anxiety for years and when i quit pills it definately flared up but i now have it under control with some supplements and just taking better care of myself. The anxiety from withdrawals is a little different since your body has higher blood pressure during detox and tacycardia is really common. try deep breathing and refocusing when you start to feel it come on. i really do hope that this will start to lift as the days go by. if it lingers go see your doc and tell em how you feel.
Yes hun..it is common during withdrawals. However, as Fladdict said: If it continures, you really should see your doctor. During my addiction, I tended not take such good care of myself. When I got clean (only a short time ago), I found that I did have other medical problems that were not addressed. Therefore, if it continues see you doc. I can't stress that enough.
Keep posting and let us know how you are doing. I hope you get some good, restful sleep toingt.
Weird thing that happend to me the other day. I was at the gas station filling up and a strange feeling came over me that the pumps were going to blow up. It was to the point where I realized I was walking away from the pump and my car. I've never felt like that in my life and felt a little embarrassed as I drove away. I can laugh about it now, but I really thought the pumps were going to blow up. I guess that was a panic attack or something. Hasn't happend again. But very strange. I was on day 7 of cold turkey that day.
yesterday i got the courage to go to some classes, i made it fine, i went to school today, anxiety is still a little bad but better, and worse in the morning classes and by third period is almost gone... but i believe im getting better. hard to fall a sleep and stay a sleep. but i just cant wait till the anxiety is gone, i fucken hate it, and im scared to go to school in the morning, but i just have to tell my self i can handle it, this is stupid ive always gone to school, everybody is supporting me. never imagined vidcodin would freak my body and mind outta wack this bad for stopping, blows my mind.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.